MAUDE Adverse Event Report: LIMACORPORATE S.P.A PHYSICA; KR LINER RIGHT #7 - H. 14

LIMACORPORATE S.P.A PHYSICA; KR LINER RIGHT #7 - H. 14
Model Number 6531.50.714
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not highlifht any pre-existing anomaly or non conformity that could have contributed to reported issue.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2022 to restore knee functionality after removal of tibial liner.Original surgery occurred on (b)(6) 2018 to implant physica kr knee system consisting of following components: - physica kr femur comp.Right #8 (part number 6511.09.180, lot 16as039, sterilization (b)(4)), - physica fixed tibial plate #7 (part number 6522.15.070, lot 1801260, sterilization (b)(4)), - physica kr tib.Liner right #7 (part number 6531.50.714, lot 14l0090, sterilization (b)(4)).Patient started to have bursitis, and at a follow-up appointment stated she was falling because of her knee and continued pain.Initially she tried physical therapy and a knee brace but continued to have falls and pain.X-ray scan did not show loosening according to medical team.Above mentioned liner was explanted on (b)(6) 2021.Patient is female.The event occurred in the united states.

Brand Name
PHYSICA
Common Device Name
KR LINER RIGHT #7 - H. 14
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24603382
Report Number3008021110-2026-00142
Device Sequence Number20928794
Product Code JWH
UDI-Device Identifier08033390088954
UDI-Public8033390088954
Combination Product (Y/N)N
PMA/510(K) Number
K141934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6531.50.714
Device Lot Number14L0090
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale